# SDR DL757991218

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3450
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENG NACELLE STRUT SKIN WAS FOUND WITH MULTIPLE CRACKS IN THE RT SIDE SKIN PANEL.  REPAIRED PER ERA 333163-14, REV A.
